# SDR AALA201712069027

- Difficulty date: December 4, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 10,226 hours, 2,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N5346401131
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING ETOPS CHECK, FOUND AFT CARGO PANEL 151RF DELAMINATED. REPLACED PANEL IN AFT CARGO PER SRM 53-42-14.
